Abstract
We show that triangular families of Boolean functions comprise an exponentially small fraction of proper families of a given order. We prove that if F is a proper family of Boolean functions, then the number of solutions of an equation F(x) = A is even. Finally, we describe a new class of proper families of Boolean functions.
Note
Originally published in Diskretnaya Matematika (2021) 33,№1, 91–102 (in Russian).
References
[1] Keedwell A., Denes J., Latin squares and their applications, 2nd edition, Burlington, North Holland, 2015, 438 pp.Search in Google Scholar
[2] Nosov V. A., “Construction of Latin squares classes in a Boolean database”, Intelligent Systems. Theory and Application, 4:3-4 (1999), 307–320 (in Russian).Search in Google Scholar
[3] Nosov V. A., “Construction of parametric family of Latin squares in a vector database”, Intelligent Systems. Theory and Application, 8:1-4 (2006), 517–529 (in Russian).Search in Google Scholar
[4] Nosov V. A., Pankratiev A. E., “Latin squares over Abelian groups”, J. Math. Sci., 149 (2008), 1230–1234.10.1007/s10958-008-0061-9Search in Google Scholar
[5] Nosov V. A., Pankratiev A. E., “On functional specification of Latin squares”, J. Math. Sci., 169:4 (2010), 533–540.10.1007/s10958-010-0059-ySearch in Google Scholar
[6] Tsaregorodtsev K.D., “One-to-one correspondense between proper families of Boolean functions and unique sink orientations of cubes”, Prikl. Diskr. Mat., 48 (2020), 16–21 (in Russian).10.17223/20710410/48/2Search in Google Scholar
[7] Kozlov A. A., Nosov V. A., Pankratiev A. E., “Matrices and graphs of essential dependence of proper families of functions”, J. Math. Sci., 163:5 (2009), 534–542.10.1007/s10958-009-9691-9Search in Google Scholar
[8] Galatenko A. V., Nosov V. A., Pankratiev A. E., “Latin squares over quasigroups”, Lobachevskii J. Mathematics, 41:2 (2020), 194–203.10.1134/S1995080220020079Search in Google Scholar
[9] Glukhov M. M., “Some applications of quasigroups in cryptography”, Prikl. Diskr. Mat., 2:2 (2008), 28–32 (in Russian).10.17223/20710410/2/7Search in Google Scholar
[10] Tuzhilin M. E., “Latin squares and their applications in cryptography”, Prikl. Diskr. Mat., 2012,№3(17), 47–52 (in Russian).10.17223/20710410/17/6Search in Google Scholar
[11] Artamonov V. A., “Quasigroups and their applications”, Chebyshevskii Sb., 19:2(66) (2018), 111–122 (in Russian).10.22405/2226-8383-2018-19-2-111-122Search in Google Scholar
© 2022 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Contents
- Classification of Hadamard products of one-codimensional subcodes of Reed–Muller codes
- Asymptotical local probabilities of lower deviations for branching process in random environment with geometric distributions of descendants
- On the “tree” structure of natural numbers
- Estimates of lengths of shortest nonzero vectors in some lattices, II
- Curvature of the Boolean majority function
- Properties of proper families of Boolean functions
Articles in the same Issue
- Contents
- Classification of Hadamard products of one-codimensional subcodes of Reed–Muller codes
- Asymptotical local probabilities of lower deviations for branching process in random environment with geometric distributions of descendants
- On the “tree” structure of natural numbers
- Estimates of lengths of shortest nonzero vectors in some lattices, II
- Curvature of the Boolean majority function
- Properties of proper families of Boolean functions